# SDR SWAA2022013184278

- Difficulty date: July 20, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 63,472 hours, 37,083 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PANEL 221BF AFT OUTBOARD CORNER IS BROKEN OFF / PREPPED; CLEANED AND REPAIRED MISSING/BROKEN EDGE AT AFT O/B CORNER; UPPER AND LOWEWR SURFACE ON FLOORBOARD 221BF IAW B737 SRM 53-00-50-2R-6; PAR 3 (A-G1; H1;I1; J-K1;L1;M1) REV 62
